# SDR AALA20130808004

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 36,407 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT PLENUM AFT VERTICAL STIFFENER AT STATION 1125.  INSTALLED NEW APU PLENUM AFT VERTICAL STIFFENER AT STATION 1125 IAW AARD 51-00-05-1 & DRAWING 148A8650.
